# SDR 2006UALA02195

- Difficulty date: November 16, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N171UA
- Make and model: Boeing 747422
- Aircraft serial: 24322
- Aircraft time: 65,133 hours, 7,953 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 2080 S35r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2080 STR 35R EXTERNAL SKIN CORRODED AND .5" CRACK AT WASTE VENT OUTLET. INSTALLED REPAIR DOUBLER & TRIPLER PER SRM.  OK FOR SERVICE.  SUSPECT CORROSION RELATED TO VENT EMISSION & PRESSURIZATION CYCLES.
